158 articles – 1993 references  [version française]
HAL: hal-00739310, version 1

Detailed view  Export this paper
Journal of Statistical Physics 146 (2012) 264-280
On a Generalization of the Binomial Distribution and Its Poisson-like Limit
E.M.F. Curado, J.-P. Gazeau1, L.M.C.S. Rodrigues
(2012-01)

We examine a generalization of the binomial distribution associated with a strictly increasing sequence of numbers and we prove its Poisson-like limit. Such generalizations might be found in quantum optics with imperfect detection. We discuss under which conditions this distribution can have a probabilistic interpretation.
1:  APC - UMR 7164 - AstroParticule et Cosmologie
APC - THEORIE
Physics/Condensed Matter/Statistical Mechanics

Physics/Mathematical Physics

Mathematics/Mathematical Physics

Physics/Quantum Physics
Fulltext link: 
http://fr.arXiv.org/abs/1105.3889